# SDR 2008UALA03482

- Difficulty date: June 19, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N399UA
- Make and model: Boeing 737322
- Aircraft serial: 24674
- Aircraft time: 49,895 hours, 34,240 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTED DENT AFT OF DOOR 2 LEFT.  FOUND DENT TO BE IN SKIN LAP, LOCATED BETWEEN STATIONS 986 AND 1006.  REMOVED & REPLACED DAMAGED STRINGER SECTION JUST AFT OF DOOR 2L BETWEEN STR'S 986 AND 1006. NEW STRINGER INSTALLED CLOSING SKIN LAP. WORKING FASTENER INSTALLATION.  COMPLETED INSTALLATION OF ALL FASTENERS IN REPAIR AREA.
